# SDR UPS05845154

- Difficulty date: July 27, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779874501
- Condition: Cracked
- Location: Fs 700 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 LONG 18L INTERCOSTAL TO FRAME ATTACH FITTING IS CRACKED APPROX 3" LONG.  REMOVED AND REPLACED ATTACH FITTING IAW DC-8 SRM 51-1-20D.
